British Journal of Applied Science & Technology, ISSN: 2231-0843,Vol.: 4, Issue.: 19 (01-10 July)
Deduction of Double Wronskian Solution and Rational-like Solutions for Generalized Non-autonomous Schrodinger Equation
Hongwei Fu1*, Kanghui Dong2 and Rongjie Jin2 1Normal School, Jinhua College of Profession and Technology, Jinhua 321017, P. R. China.
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, P. R. China.
Hongwei Fu1*, Kanghui Dong2 and Rongjie Jin2
1Normal School, Jinhua College of Profession and Technology, Jinhua 321017, P. R. China.
(1) Wen-Xiu Ma, Department of Mathematics and Statistics, University of South Florida, USA.
(2) Vyacheslav O. Vakhnenko, Division of Geodynamics of Explosion, Subbotin Institute of Geophysics, National Academy of Sciences of Ukrainian, Ukraine.
(1) Amir Pishkoo, Nuclear Science and Technology Research Institute, Iran.
Complete Peer review History:http://www.sciencedomain.org/review-history/4632
In this paper, we have presented the bilinear form, a generalized double Wronskian solution of a non-autonomous Schrödinger equation. Furthermore, we found rational-like solutions by taking special case in general solutions.
Double wronskian solution; rational-like solution; non-autonomous schrödinger equation; 2010 MSC: 35C15.
Full Article - PDF Page 2784-2795
DOI : 10.9734/BJAST/2014/9769Review History Comments